# SDR 97ZZZX2564

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258267
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gaskets
- Part number: 601673453
- Condition: Cracked
- Location: Tail Compartment
- Part time: 7,765 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BLEED AIR ON/OFF VALVE TO FACILITATE OTHER MAINTENANCE, NOTED EVIDENCE OF HOT AIR LEAKS AT ADAPTER FLANGE TO VALVE BODY MATING SURFACES.  GASKET MATERIAL BECOMING VERY BRITTLE IN SERVICE.  THROUGH DISCUSSION WITH MANUFACTURER, GASKETS INSTALLED, P/N 167345-3, ARE OF IMPROVED MATERIAL.  REF:  SUNDSTRAND TURBOMACH APU IPC 49-20-21.  TEMPORARY REVISION 49-3 PAGE 4 OF 4 DATED 5-17-96.  REPLACED GASKETS WITH NEW P/N 167345-3, INSTALLED BLEED AIR ON/OFF VALVE PER CAMP CODE 498165.  OPS AND LEAK CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.
